Recursive equilibrium in stochastic overlapping-generations economies

Alessandro Citanna, Paolo Siconolfi

Research output: Contribution to journalArticlepeer-review

Abstract

We prove the generic existence of a recursive equilibrium for overlapping-generations economies with uncertainty. " Generic" here means in a residual set of utilities and endowments. The result holds provided there is a sufficient number of potentially different individuals within each cohort.

Original languageEnglish (US)
Pages (from-to)309-347
Number of pages39
JournalEconometrica
Volume78
Issue number1
DOIs
StatePublished - Jan 2010

Keywords

  • Markov equilibrium
  • Overlapping generations
  • Recursive equilibrium
  • Transversality theorem

ASJC Scopus subject areas

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Recursive equilibrium in stochastic overlapping-generations economies'. Together they form a unique fingerprint.

Cite this